Publications



3418 documents

  • Simon Mendez, Franck Nicoud. Adiabatic Homogeneous Model for Flow Around a Multiperforated Plate. AIAA Journal, 2008, 46 (10), pp.2623-2633. ⟨10.2514/1.37008⟩. ⟨hal-00820458⟩
  • Florence Chaubert-Pereira, Yann Guédon, Christian Lavergne, Catherine Trottier. Estimating Markov and semi-Markov switching linear mixed models with individual-wise random effects. Computational Statistics, COMPSTAT'2008, 18th Symposium of IASC, 2008, Porto, Portugal. pp.11-18. ⟨hal-00831807⟩
  • Cédric Bonnafé, Radha Kessar. On the endomorphism algebra of modular Gelfand-Graev representations. Journal of Algebra, 2008, 320, pp.2847-2870. ⟨10.1016/j.jalgebra.2008.05.029⟩. ⟨hal-00794077⟩
  • Véronique Ladret, Sabin Lessard. Evolutionary game dynamics in a finite asymmetric two-deme population and emergence of cooperation.. Journal of Theoretical Biology, 2008, 255 (1), pp 137-151. ⟨10.1016/j.jtbi.2008.07.025⟩. ⟨hal-00805065⟩
  • Florence Chaubert-Pereira, Yann Guédon, Christian Lavergne, Catherine Trottier. Markov and semi-Markov switching linear mixed models for identifying forest tree growth components.. [Research Report] RR-6618, INRIA. 2008. ⟨inria-00311588⟩
  • Claude Sensiau, Franck Nicoud, Martin van Gijzen, J.W. van Leeuwen. A comparison of solvers for quadratic eigenvalue problems from combustion. International Journal for Numerical Methods in Fluids, 2008, 56 (8), pp.1481-1487. ⟨10.1002/fld.1691⟩. ⟨hal-00820759⟩
  • Cédric Bonnafé, Götz Pfeiffer. Around Solomon's descent algebras. Algebras and Representation Theory, 2008, 11, pp.577-602. ⟨10.1007/s10468-008-9090-9⟩. ⟨hal-00794079⟩
  • André Mas. Local functional principal component analysis. Complex Analysis and Operator Theory, 2008, 2, pp.135-167. ⟨10.1007/s11785-007-0026-x⟩. ⟨hal-00132368⟩
  • Mohamed Saidane, Christian Lavergne. An EM-based Viterbi Approximation Algoritm for Mixed-State Latent Factor Models. Communications in Statistics - Theory and Methods, 2008, 37 (17), pp.2795-2814. ⟨10.1080/03610920802040415⟩. ⟨hal-00383171⟩
  • Cyril Imbert, Régis Monneau. Homogenization of first order equations with $u/\epsilon$-periodic Hamiltonians. Part I: local equations. Archive for Rational Mechanics and Analysis, 2008, 187, pp.49-89. ⟨10.1007/s00205-007-0074-4⟩. ⟨hal-00016270v3⟩